From dissection of the cube to space filling with prolate rhombohedra and rhombic dodecahedra of the second kind

Izidor Hafner; Tomislav Zitko

Visual Mathematics (2002)

  • Volume: 4, Issue: 14, page 0-0
  • ISSN: 1821-1437

How to cite

top

Izidor Hafner, and Tomislav Zitko. "From dissection of the cube to space filling with prolate rhombohedra and rhombic dodecahedra of the second kind." Visual Mathematics 4.14 (2002): 0-0. <http://eudml.org/doc/256607>.

@article{IzidorHafner2002,
author = {Izidor Hafner, Tomislav Zitko},
journal = {Visual Mathematics},
keywords = {dissection; cube; space filling; prolate rhombohedra; rhombic dodecahedra of the second kind; isohedral rhombic polyhedra},
language = {eng},
number = {14},
pages = {0-0},
publisher = {Mathematical Institute SASA},
title = {From dissection of the cube to space filling with prolate rhombohedra and rhombic dodecahedra of the second kind},
url = {http://eudml.org/doc/256607},
volume = {4},
year = {2002},
}

TY - JOUR
AU - Izidor Hafner
AU - Tomislav Zitko
TI - From dissection of the cube to space filling with prolate rhombohedra and rhombic dodecahedra of the second kind
JO - Visual Mathematics
PY - 2002
PB - Mathematical Institute SASA
VL - 4
IS - 14
SP - 0
EP - 0
LA - eng
KW - dissection; cube; space filling; prolate rhombohedra; rhombic dodecahedra of the second kind; isohedral rhombic polyhedra
UR - http://eudml.org/doc/256607
ER -

NotesEmbed ?

top

You must be logged in to post comments.